# SDR CALA2025022000394

- Difficulty date: January 22, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 78,730 hours, 29,175 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 148A61406
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON DOOR 31BL CUT OUT ZONE 311.(REF AAR NR 100 0025906) REMOVED AND REPLACED (BRAKET, AND SHER-TIE) & REINSTALLED ACCESS DOOR 311BL IAW B737-800 SRM 51-40-02-0G, SRM 51-40-05-0G-0, AMM 50-11-910-801, AIPC 52-49-11-01 & PL148A3410-10,PL148A3310-4.
